Journal of Symbolic Logic

Review: E. W. Beth, La Existencia de los Entes Matematicos

Hugo Ribeiro

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 17, Issue 4 (1952), 287-288.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731515

JSTOR
links.jstor.org

Citation

Ribeiro, Hugo. Review: E. W. Beth, La Existencia de los Entes Matematicos. J. Symbolic Logic 17 (1952), no. 4, 287--288. https://projecteuclid.org/euclid.jsl/1183731515


Export citation